# SDR UALA2012010500111

- Difficulty date: January 4, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,265 hours, 21,999 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Efis
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT SIDE NO MAP DH FLAG AND TCAS FAIL.  CLEANED CONNECTOR LT EFIS CONTROL PANEL, CHECKED OK.
